# SDR AALA20170210017

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 7,012 hours, 2,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED CYLINDER IAW AMM 52-10-00. LEAK AND OPERATIONAL CHECKED GOOD.
